# SDR DALA2023040502635

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,360 hours, 22,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 FA REPORTS DOOR 4R ARMING MECHANISM FEELS POSSIBLE BINDING OR OBSTRUCTION, CORRECTIVE ACTION: CHECKED 4R DOOR SLIDE ARM ALL CHECKED GOOD PER B757 AMM 52-11. OK FOR SVC. (4158150)
